# SDR KBM2005F00346

- Difficulty date: November 30, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 35509103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,067 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNITS WORN BEYOND LIMITS.  REMOVED AND REPLACED.  (K)
